MAUDE Adverse Event Report: ABBOTT VASCULAR HERCULINK ELITE BILIARY; STENT, RENAL

ABBOTT VASCULAR HERCULINK ELITE BILIARY; STENT, RENAL
Model Number 1011487-18
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.(b)(4).
 
Event or Problem Description
User facility medwatch report received that states: [the stent (herculink 4.0x18) was advanced to the renal artery and came off the balloon.The balloon delivery and wire was removed.Microsnare inserted but unable to retrieve stent.Stent noted to be in iliac artery.Renal area of concern was stented and due to blood thinners the sheath was sutured in place.Transferred to preop where retained renal stent was removed in the or.What was the original intended procedure? renal stent placement.] no additional information was provided.
 
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.Device evaluated by mfr: correction: device status changed from returning to discarded.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.Based on the information provided, a definitive cause for the stent dislodgement could not be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
User facility medwatch report received that states: [the stent (herculink 4.0x18) was advanced to the renal artery and came off the balloon.The balloon delivery and wire was removed.Microsnare inserted but unable to retrieve stent.Stent noted to be in iliac artery.Renal area of concern was stented and due to blood thinners the sheath was sutured in place.Transferred to preop where retained renal stent was removed in the or.What was the original intended procedure? renal stent placement.] additional information was received from the account confirming that the stent implant was not removed and remains in the anatomy.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being resubmitted to ensure the enclosed attachment can be easily opened by the fda.

Brand Name
HERCULINK ELITE BILIARY
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9151293
Report Number2024168-2019-12325
Device Sequence Number3221413
Product Code NIN
UDI-Device Identifier08717648077845
UDI-Public08717648077845
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number1011487-18
Device Catalogue Number1011487-18
Device Lot Number8091761
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2019
Supplement Date Received by Manufacturer10/22/2019
07/20/2020
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date11/11/2019
07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age68 YR